MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 TI LCKNG SCR T25 SD 32 FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 TI LCKNG SCR T25 SD 32 FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.522
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent revision surgery because while at a facility while transferring beds, the patient was dropped, resulting in another fracture.11mm/130 deg ti cann proximal femoral nailing system (tfna), tfna fenestrated screw, and 5.0mm ti locking screw were removed.They were not broken; they were in place.The tfna was removed and exchanged for a longer nail.There was no infection or broken implants.The procedure and patient outcome were unknown.This complaint involves (3) devices.This report is for (1) 5.0 ti lckng scr t25 sd 32 for im nails.This report is 3 of 3 for (b)(4).

Brand Name
5.0 TI LCKNG SCR T25 SD 32 FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12198838
Report Number2939274-2021-04167
Device Sequence Number11874187
Product Code HWC
UDI-Device Identifier10886982085900
UDI-Public(01)10886982085900
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.522
Device Catalogue Number04.005.522
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/20/2021
Patient Sequence Number1